izpis_h1_title_alt

Nonlinear elliptic inclusions with unilateral constraint and dependence on the gradient
Papageorgiou, Nikolaos (Author), Rǎdulescu, Vicenţiu (Author), Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (631,19 KB)

Abstract
We consider a nonlinear Neumann elliptic inclusion with a source (reaction term) consisting of a convex subdifferential plus a multivalued term depending on the gradient. The convex subdifferential incorporates in our framework problems with unilateral constraints (variational inequalities). Using topological methods and the Moreau-Yosida approximations of the subdifferential term, we establish the existence of a smooth solution.

Language:English
Keywords:convex subdifferential, Moreau-Yosida approximation, elliptic differential inclusion, Morse iteration technique, pseudomonotone map, variational inequality
Work type:Article (dk_c)
Tipology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
Year:2018
Number of pages:str. 1-23
Numbering:Vol. 78, iss. 1
UDC:517.956.2
ISSN on article:0095-4616
DOI:10.1007/s00245-016-9392-y Link is opened in a new window
COBISS.SI-ID:17801305 Link is opened in a new window
Views:258
Downloads:210
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Applied mathematics and optimization
Shortened title:Appl. math. optim.
Publisher:Springer.
ISSN:0095-4616
COBISS.SI-ID:24984064 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back